# SDR FFS2003F00008

- Difficulty date: December 31, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- Engine: Pwa PT6A65B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 1189100367
- Condition: Misaligned
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAFFLE SEALS BETWEEN FORWARD AND AFT NACELLE BULKHEADS, BOTH ENGINES TO BE TRAPPED BETWEEN BULKHEADS, NOT ALIGNED WITH THEM.  THIS WILL CAUSE BULKHEADS TO CRACK.
